# SDR SWIA2020021148414

- Difficulty date: January 14, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Part number: AVL200441R
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBOARD FLAP PANEL SCREWS CORROATED.    (C-CHECK) RO 2/07/2020   REPLACED 7 FASTENERS PART# AVL200-4-41R AND REPLACED CORROATED BOLTS WITH NEW ONES. PER CRJ-700 SRM.
